| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/05/2022, it was reported by a distributor via (b)(4) that a ar-613-1 keel punch handle is cracked, declaring the device unusable for use.This was discovered during an unknown time with no patient effect reported.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual investigation noticed the handle has nicks around it and the tip of the impactor sleeve is damaged.The most likely cause of the reported failure is use error.